# SDR ASAA2021062435187

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 28,771 hours, 9,164 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 115246404030
- Condition: Faulted
- Location: Apu
- Part time: 28,813 hours, 9,176 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON AFTER START RAN CHECKLIST RESTART GOT FAULT ALSO. GROUNDED - YES. FAULT HISTORY SHOWED 2 NO APU ROTATION SHUTDOWN, MAINT MSG 49-41012. ATTEMPTED START, APU WOULD NOT START. 49-41012 MSG SHOWED. T/S REF B737-900 FIM 49-40 TASK 803.  SUSPECT STARTER/ GENERATOR. ACCOMPLISHED B737-900 FIM 49-40 TASK 803 STEP (E)(F) 1-5. NO HELP. REMOVED AND REPLACED STARTER GENERATOR REF B737-900 AMM 49-41-21. APU TURNS FREELY. REMOVED AND REPLACED START CONVERTER UNIT REF AMM 49-41-61 AND START POWER UNIT REF AMM 49-41-71. BOTH BOXES OP CHECK GOOD, APU STARTS NORMALLY, BITE CHECK CLEAR. ETOPS GROUND VERIFICATION SUCCESSFUL.
